Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Quadratic Forms, Clifford Algebras and Spinors by Max-Albert Knus
Review by: A. Mukherjee
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 52, No. 3 (Oct., 1990), p. 391
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25050807
Page Count: 1
  • Download ($43.95)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
[391]
    [391]